# SDR USAA030161

- Difficulty date: August 18, 2003
- Submitted: September 24, 2003
- Operation: Air carrier
- Aircraft: N396US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23318
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SKIN CRACKED 3 INCHES, FORWARD OF FS 520, .500 INCH BELOW S12L.  INSTALLED DOUBLER PER SRM 53-00-01.  (M)
